# SDR AALA201608269003

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 5,000 hours, 1,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS PANEL L2 DOOR SHOWS SLIDE DISARMED CHECK DOOR PRESSURE" WITH DOOR PHYSICALLY ARMED.  MAINTENANCE SERVICED THE L2 DOOR ASSIST BOTTLE IAW AMM 52-52-00-030-301-00.
